I began TRT (including hCG and an aromatase inhibitor in addition to testosterone - keep looking and you’ll find a doctor who understands the usefulness of such things!) several months ago. Things went great the first couple of months, but then I started to react to the twice-weekly subcutaneous injections of testosterone, and then the reaction worsened. Now every time I treat myself I end up with a large, hot, itchy red lump that lasts about a week from that injection.
I called my doctor’s office and asked to be switched from testosterone cypionate to testosterone enanthate under the suspicion that it was the cottonseed oil in the testosterone cypionate that was causing the problem. He was fine with that request, and faxed a replacement prescription to my pharmacy. I picked up the new prescription this afternoon with the intent of treating myself with it for the first time this evening.
Unlike the testosterone cypionate which actually stated “administer subcutaneously,” however, the testosterone enanthate specifically states “FOR INTRAMUSCULAR USE ONLY.” I’ve read around here and elsewhere and am under the impression from what I’ve read that I can use the testosterone enanthate subcutaneously without any concern, but nothing I read actually said so in plain English. So, can I?